# SDR 2004UALA01187

- Difficulty date: December 9, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 20,174 hours, 2,895 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W1151
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R HAS 2 EA DENTS ON EXT SKIN AT BOTTOM EDGE.  DOOR SKIN ON PASSENGER ENTRY DOOR (PED) WAS FOUND DAMAGED.  THE DAMAGE CONSISTED OF TWO DENTS AT THE LOWER DOOR EDGE.  THE DAMAGE WAS REPAIRED PER SRM.  MAJOR REPAIR ACCOMPLISHED.
